# SDR GTIA2015110601406

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 36,495 hours, 17,373 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY F/A O2 MASK DROPPED.  STOWED AFT GALLEY F/A O2 MASK IAW AMM 35-21-43. PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00.  OPS CHECK GOOD.
